# SDR 2006UALA01478

- Difficulty date: July 30, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 21,219 hours, 8,280 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WINDSCREEN HAS SHATTERED.  REPLACED CAPTIANS WINDSHIELD.  OPS CHECKS OK.
